Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy mouth, diarrhea and burning rash when taking Nicorette and Diclofenac. What to do?

my husband has just had another reaction... he has given up smoking for 1 month using nicorette mouth spray. he sprays it about 4/ 5 times a day. he also suffers with a bad back and takes diclofenac when it gets really bad. both times he has taken diclofenac since he has been on the spray, he has had a severe reaction. he starts off with an itchy mouth then within minutes, he has diarrhoea and is covered from head to toe in a burning rash. His face swells up and he shivers uncontrollably . both times I have given him piriton and it calms it all down. Am i doing the right thing or should I call an ambulance if it happens again?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the details provided, it is an allergic reaction to diclofenac.

STOP diclofenac immediately. Never use it throughout life.

Consult your doctor who will prescribe an alternative pain-killer belonging to a different Class of drugs.

Hope I have answered your query.

Dr. Rakesh Karanwal
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor